Vol. 9, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
The irrationality measure of $\pi$ is at most $7.103205334137\dots$

Doron Zeilberger and Wadim Zudilin

Vol. 9 (2020), No. 4, 407–419
Abstract

We use a variant of Salikhov’s ingenious proof that the irrationality measure of π is at most 7.606308 to prove that, in fact, it is at most 7.103205334137 .

In memory of Naum Il'ich Feldman (1918–1994)

Keywords
$\pi$, irrationality measure, experimental mathematics, Almkvist–Zeilberger algorithm
Mathematical Subject Classification 2010
Primary: 11J82
Secondary: 11Y60, 33F10, 33C60
Milestones
Received: 13 December 2019
Revised: 7 January 2020
Accepted: 24 May 2020
Published: 5 November 2020
Authors
Doron Zeilberger
Department of Mathematics
Rutgers University–New Brunswick
Busch Campus
Piscataway, NJ
United States
Wadim Zudilin
Department of Mathematics
Institute for Mathematics, Astrophysics and Particle Physics
Radboud University
Nijmegen
Netherlands